A Caltech Library Service

Conditions for flatness in general relativity

Arnowitt, R. and Deser, S. (1963) Conditions for flatness in general relativity. Annals of Physics, 23 (2). pp. 318-329. ISSN 0003-4916. doi:10.1016/0003-4916(63)90197-0.

Full text is not posted in this repository. Consult Related URLs below.

Use this Persistent URL to link to this item:


[no abstract]

Item Type:Article
Related URLs:
URLURL TypeDescription
Deser, S.0000-0001-9285-9434
Additional Information:© 1963 Published by Elsevier. Received 16 January 1963. Research supported in part by the National Science Foundation and the United States Air Force, Office of Aerospace Research and the Office of Scientific Research. We wish to thank C. W. Misner for useful and stimulating discussions
Funding AgencyGrant Number
Air Force Office of Scientific Research (AFOSR)UNSPECIFIED
Issue or Number:2
Record Number:CaltechAUTHORS:20181120-133839443
Persistent URL:
Official Citation:R Arnowitt, S Deser, Conditions for flatness in general relativity, Annals of Physics, Volume 23, Issue 2, 1963, Pages 318-329, ISSN 0003-4916, (
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:91083
Deposited By: George Porter
Deposited On:20 Nov 2018 22:27
Last Modified:16 Nov 2021 03:38

Repository Staff Only: item control page